ISOTROPIC RIEMANNIAN MAPS AND HELICES ALONG RIEMANNIAN MAPS

Articles > Article · 2022

Authors: Gozde Ozkan Tukel, Bayram ŞAHİN, Tunahan Turhan

UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, Journal Indexed in SCI Expanded, International, WoS, 2022, vol 84, pp 89-100

Summary

This work has two main aims. The first aim is to study isotropic Riemannian maps as a generalization of isotropic immersions. The notion of isotropic Riemannian map is presented, an example is given and a characterization is obtained. The second aim is to study the helices along Riemannian map. By using the notion of isotropic Riemannian map and helices on the manifold, a characterization is obtained for the transportation of helices on the total manifold to the target manifold along a Riemannian map.

View details